Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suggestion to recheck the blood pressure - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   Good afternoon.
Doctor :   How can I help you?
User :   Hi Doctor
User :   good afternoon
Doctor :   please proceed with your questions
User :   Sir is it possiable to review my chat of 26.03.2011, so that I want ask about on that questions please
Doctor :   give me two mins
User :   please sir
Doctor :   yes
User :   Can i continue Dr
Doctor :   yes ,sure
User :   To day morning also I had giddiness and tired and I am seen Sugar level was 150(early morning in emty stomech)
Doctor :   ok
User :   Also I seen the BP it was 105/65, 102/59, 102/61 I have taking the BP cheching in my CITIZEN and all the three time it was more or less in the same reange
Doctor :   ok
User :   Dr. do you think this is low
Doctor :   yes, this going towards low bp
Doctor :   and hence i feel your having dizziness
Doctor :   the sugar of 150 is not low at fasting , so I fel sugar is not the reason
Doctor :   but the blood pressure is not very low also
Doctor :   it is fine , if there are no symtoms
Doctor :   may i know what is your usual blood pressure
User :   it will be always 140/80 or 130/80
Doctor :   ok
User :   Morning I have not taken the my BP tab
Doctor :   ok , then it is expected
Doctor :   never miss a Bp tablet or sugar tab
Doctor :   as they will cause fluctuations
Doctor :   and lead to giddiness , sweating , etc
Doctor :   i suggest you to drink lot of water
Doctor :   and keep yourself hydrated
Doctor :   fluids are best advised in low blood pressure
Doctor :   and they will help in preventing gidiness
User :   If I take the Tab in this situation is it not a problem Dr
Doctor :   no , i feel the giddiness happened as you missed the dose
Doctor :   you can take the tab from tomorrow
Doctor :   in the meantime check your Bp again tonight
Doctor :   and make sure you never skip meals
Doctor :   an overnight fasting may also be a reason
Doctor :   if this continues tomorrow also , you need a review about the drugs with your doctor
Doctor :   some dose changes have to be made
User :   Normally I will not miss the tab or food
Doctor :   ok
User :   Is low BP will cause the swelling also Dr, since my both the legs were swellen
Doctor :   no , low blood pressure will not cause swelling as such , swelling normally happens due to high bp and sugar , et
Doctor :   did you get the blood and urine tests done ?
User :   yes Dr can mention the value
Doctor :   sure
User :   I may take three to five mints to type is it alright Dr
Doctor :   yes , no problem
User :   Thank you Dr
User :   Blood Test:- FBS 150, PPBS 209, SGPT 35UL, SGOT25U/L
Doctor :   ok
User :   T Bilirublin0.99% D Billirublin 0.36%
User :   Blood Urea 0.36
Doctor :   ok
User :   HBAIC 8.6%
User :   Mean MBG 228
Doctor :   HbAic is a bit high
User :   HB %14.1
Doctor :   we expect a value less than 7
Doctor :   to say sugar is under god control from past 3 months
User :   TLC 6000 C/C
Doctor :   ok
User :   Yes Dr. After change of tab and Diet I started loosing weight
Doctor :   ok
Doctor :   that is good
User :   One month back I was around 79 and now 77.6
Doctor :   as long as you maintain normal weight for your height
Doctor :   and dont become underweight , weight loss is encouraged in diabetics and high Bp
Doctor :   your hemoglobin is also fine , so there is no anemia
Doctor :   i suggest you avoid eating fatty food
User :   But my morning giddiness and tiredness is creating lot of anxeity to me
Doctor :   and concentrate more on green leafy vegetables
Doctor :   dont be anxious
User :   It is not allowing to walk regularly
Doctor :   record your Bp again and as i said eat well , if you feel same gidiness again
Doctor :   inform your doctor tomo itself
User :   Yes Dr
Doctor :   he may need to change the dose of your blood pressure or sugar medicines
Doctor :   if they alter the dose gidiness will come down
Doctor :   if not , you may need to do further tests
Doctor :   like ECG , 2d echo and tread mill test for the heart
User :   before consultation with the Dr, with this giddiness can I continue to take my tab? is it not creating any other complication Dr
Doctor :   no , i sugest you call up your doctor and confirm with this , as I may not be able to suggest on this part
Doctor :   you take the Bp readings and inform the doctor
User :   Yes Dr and thank you very much
Doctor :   since we need to monitor the dose
Doctor :   we do not advise to stop it completely or skip a dose
Doctor :   it has to be done carefully and only by the doctor who is treating you
Doctor :   i hope you followed my suggestions
User :   Yes Dr sure
Doctor :   i hope i answered all your questions.
Doctor :   are there any more questions for me to help you with ?
User :   Dr. I am only tried to understand with my Morning BP reading if I continue to take TAB is there any serious impact
Doctor :   yes , there may be some impact, but if you stop it suddenly also it is dangerous
Doctor :   so i HAVE SUGGESTED YOU TO RE CHECK YOUR BLOOD PRESSURE
Doctor :   and again call the doctor with the readings
Doctor :   if it is due to medicines the doctor will change the dose
Doctor :   sudden stoppage of the tab may cause more problems
Doctor :   it has to be done only after advise
Doctor :   what time are you taking Telmasartan
Doctor :   is it at night /
User :   Both the times
Doctor :   ok , please consult the physician treating you for this
Doctor :   he will be the right person to give you the right dose keeping in mind the sugar and blood pressure readings
User :   Okay Dr thank you very much
Doctor :   pleasure here
Doctor :   if you feel giddy , drink lot of fluids
Doctor :   thanks for consulting me
Doctor :   Good day , take care
User :   Thanks Bye Bue now Dr
Doctor :   Bye take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor